# SDR DALA109683142

- Difficulty date: May 8, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 22,289 hours, 11,195 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Malfunctioned
- Location: Lt Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A NON ROUTINE CHECK, FOUND THE EPSU EXIT LOAD AT AFT L FAULT. MX REPLACED AFT LT DOOR SLIDE, SLIDE COVER AND OPS CHECK WAS NORMAL. ACFT RETURNED TO SERVICE.
